MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING LARGE RIGHT SIZE 4; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING LARGE RIGHT SIZE 4; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxford ph3 cementless fem sz l item# 154927 lot# 7134937.Oxf uni cmntls tib sz d rm item# 166577 lot# 6949214.Report source: foreign - united kingdom.Investigation of this incident is currently ongoing.A followup/ final report will be submitted when additional information becomes available.
 
Event or Problem Description
It was reported that the patient underwent an initial knee arthroplasty and approximately seven weeks post-implantation the bearing dislocated.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING LARGE RIGHT SIZE 4
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15256605
Report Number3002806535-2022-00360
Device Sequence Number6687786
Product Code NRA
UDI-Device Identifier05019279786299
UDI-Public(01)05019279786299(17)241223(10)6713855
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/23/2024
Device Model NumberN/A
Device Catalogue Number159583
Device Lot Number6713855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/22/2022
09/26/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date09/05/2022
10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown